Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Is fever followed by tetanus and anti rabies injection for dog bite a normal symptom?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
Hi, I was bitten by dog yesterday. Today I visited a doctor and got the tetanus and anti rabis injections. Now after that I have some fever. Please let me know if this is natural. Also can I take a medicine like Disprin/Crocin for fever.
Posted Sat, 15 Mar 2014 in Medicines and Side Effects
Answered by Dr. Prasad 7 hours later
Brief Answer: Do not be worried... Detailed Answer: Hi, Fever is not very common following rabies / tetanus vaccine. However I would not be worried. I shall wait for 2-3 days more to reassess the situation and start any treatment if needed. You can continue taking crocin as and when you develop fever. Persistent high grade fever with chills and shivering needs to be reported immediately to the doctor. If you are worried about Rabies, rabies infection wouldn't cause infection so early. Hope this helps. Let me know if you need clarifications. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor